Sur l'idéal du cône autocommutant des super algèbres de Lie basiques classiques et étranges
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 807-831.

In this paper, we show that the cone of the odd part of a basic classical or strange Lie superalgebra which is defined by the equations [X,X]=0 is reduced.

Cet article démontre que le cône de la partie impaire d’une super algèbre de Lie basique classique ou étrange défini par les équations [X,X]=0 est réduit.

@article{AIF_2000__50_3_807_0,
     author = {Gruson, Caroline},
     title = {Sur l'id\'eal du c\^one autocommutant des super alg\`ebres de {Lie} basiques classiques et \'etranges},
     journal = {Annales de l'Institut Fourier},
     pages = {807--831},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     doi = {10.5802/aif.1774},
     zbl = {01478805},
     mrnumber = {2001f:14089},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1774/}
}
TY  - JOUR
AU  - Gruson, Caroline
TI  - Sur l'idéal du cône autocommutant des super algèbres de Lie basiques classiques et étranges
JO  - Annales de l'Institut Fourier
PY  - 2000
DA  - 2000///
SP  - 807
EP  - 831
VL  - 50
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1774/
UR  - https://zbmath.org/?q=an%3A01478805
UR  - https://www.ams.org/mathscinet-getitem?mr=2001f:14089
UR  - https://doi.org/10.5802/aif.1774
DO  - 10.5802/aif.1774
LA  - fr
ID  - AIF_2000__50_3_807_0
ER  - 
%0 Journal Article
%A Gruson, Caroline
%T Sur l'idéal du cône autocommutant des super algèbres de Lie basiques classiques et étranges
%J Annales de l'Institut Fourier
%D 2000
%P 807-831
%V 50
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1774
%R 10.5802/aif.1774
%G fr
%F AIF_2000__50_3_807_0
Gruson, Caroline. Sur l'idéal du cône autocommutant des super algèbres de Lie basiques classiques et étranges. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 807-831. doi : 10.5802/aif.1774. http://www.numdam.org/articles/10.5802/aif.1774/

[Bo] R. Bott, Homogeneous vector bundles, Annals of Math., 66 (1957), 203-248. | MR | Zbl

[Bou] N. Bourbaki, Groupes et algèbres de Lie, chap. IV, V et VI, Hermann, 1968.

[Br] M. Brion, Représentations exceptionnelles des groupes semi-simples, Annales de l'ENS, 4eme série, tome 18 (1985), 345-387. | Numdam | MR | Zbl

[Fu-Ha] W. Fulton and J. Harris, Representation theory, A first course, GTM 129, Springer Verlag (1991). | MR | Zbl

[Ga] D. Garfinkle, A new construction of the Joseph ideal, Ph.D. thesis, M.I.T. Cambridge (1982).

[Gri-Ha] Ph. Griffiths and J. Harris, Principles of algebraic geometry, Wiley inter-science, 1978. | Zbl

[Gr1] C. Gruson, Sur les relations de Plücker dans le cas d'une super algèbre de Lie basique classique complexe, Journal of Geometry and Physics, 14 (1994), 43-64. | MR | Zbl

[Gr2] C. Gruson, Finitude de l'homologie de certains modules de dimension finie sur une super algèbre de Lie, Annales de l'Institut Fourier, 47-2 (1997), 531-553. | Numdam | MR | Zbl

[Ha] R. Hartshorne, Algebraic geometry, GTM 52, Springer Verlag (1977). | MR | Zbl

[Ka] V.G. Kac, Lie superalgebras, Advances in Math., 26 (1977), 8-96. | MR | Zbl

[Kem] G. Kempken, Ein Darstellung der Kochers Ãk, Bonner Mathematische Schriften, 137 (1982), 1-159. | MR | Zbl

[Ke] G. Kempf, On the collapsing of homogeneous bundles, Invent. Math., 37 (1976), 229-239. | MR | Zbl

[Kr] H. Kraft, Geometrische Methoden in der Invariantentheorie, Aspekte der Math. D1, Vieweg-Verlag (1984). | MR | Zbl

[KrPr1] H. Kraft and C. Procesi, Closures of conjugacy classes of matrices are normal, Inv. Math., 53 (1979), 227-247. | MR | Zbl

[KrPr2] H. Kraft and C. Procesi, On the geometry of conjugacy classes in classical groups, Comment. Math. Helvet., 57 (1982), 539-602. | MR | Zbl

[LaTo] G. Lancaster and J. Towber, Representation functors and flag algebras for the classical groups I, J. of algebra 59, (1979), 16-38. | MR | Zbl

[Ma] I.G. Macdonald, Symmetric functions and Hall polynomials, Oxford Math. Monographs (1979). | MR | Zbl

[Pa] D. Panyushev, Parabolic subgroups with abelian unipotent radical as a testing site for invariant theory, Max Planck Institute preprint series 1998, n. 21. | Zbl

[St] E. Strickland On the conormal bundle of the determinantal variety, J. Algebra, 75 (1982), 523-537. | MR | Zbl

Cited by Sources: